MathSciNet Relay Station
MathSciNet bibliographic data
MR250061 46.40 (42.00)
Dostál, M. A. An analogue of a theorem of Vladimir Bernstein and its applications to singular supports of distributions. Proc. London Math. Soc. (3) 19 1969 553–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement